# SDR ASAA2013071195561

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,980 hours, 3,956 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ004290
- Condition: Failed
- Location: Ee Bay
- Part time: 21,644 hours, 10,089 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUM ON PUSHBACK AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801 ELECTRIC LIGHT MESSAGE BITE SHOWS FAULT FOR STATIC INVERTER- PERFORMED FIM TASK 24-34-801, STATIC INVERTER INOP.  FAILED STEPS FOR A/C POWER CHECK, D46 CONNECTOR- INDICATES BAD STATIC INVERTER.  R & R STATIC INVERTER IAW MM 24-34-21, PERFORMED FIM 24-31-801 AND FIM 24-34-801. NO FAULTS NOTED. CONFIRMING PART INFORMATION.
